MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RANGER; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER

BOSTON SCIENTIFIC CORPORATION RANGER; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Model Number H74939419502010
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 07/03/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a dissection occurred, requiring intervention.On (b)(6) 2024, the subject underwent treatment with the ranger drug coated balloons as a part of the clinical trial.The target lesion was in the left proximal superficial femoral artery (sfa), left mid sfa extending up to left distal sfa with 50 mm proximal reference vessel diameter and 40 mm distal reference vessel diameter with lesion length 250 mm with 90% stenosis and was classified as tasc ii c lesion.Treatment of target lesion was performed by dilation using 5 mm x 200 mm ranger drug coated balloon, study device.A dissection of grade b was noted in the left sfa due to the 5 mm x 200 mm ranger drug coated balloon.In response to the dissection, a 6 mm x 40 mm innova stent was placed.Following treatment, a 60 mm x 80 mm innova bare metal stent was also placed, and final residual stenosis was noted to be 30%.On the same day, the event was considered to be resolved, and the subject was discharged from the hospital.
 
Additional Manufacturer Narrative
A2 age at time of event: 81 years old at the time of study enrollment.Detailed product information was not provided to boston scientific.The lot number was not provided by the clinical study, thus unable to provide the complete unique identifier (udi) # and other product specific information.
 
Event or Problem Description
It was reported that a dissection occurred, requiring intervention.On (b)(6) 2024, the subject underwent treatment with the ranger drug coated balloons as a part of the clinical trial.The target lesion was in the left proximal superficial femoral artery (sfa), left mid sfa extending up to left distal sfa with 50 mm proximal reference vessel diameter and 40 mm distal reference vessel diameter with lesion length 250 mm with 90% stenosis and was classified as tasc ii c lesion.Treatment of target lesion was performed by dilation using 5 mm x 200 mm ranger drug coated balloon, study device.A dissection of grade b was noted in the left sfa due to the 5 mm x 200 mm ranger drug coated balloon.In response to the dissection, a 6 mm x 40 mm innova stent was placed.Following treatment, a 60 mm x 80 mm innova bare metal stent was also placed, and final residual stenosis was noted to be 30%.On the same day, the event was considered to be resolved, and the subject was discharged from the hospital.It was further reported that on (b)(6) 2024, during the treatment of target lesion, dissection of grade b with some flow limitation was noted.In response to the event, 6 mm x 40 mm innova stent was placed and was post dilated by balloon angioplasty.In addition, angiogram revealed recalcitrant stenosis with recoil proximally in the target lesion which was treated by placement of 6mm innova stent and was post dilated by balloon angioplasty.On the same day, the event was considered to be resolved, and the subject was discharged from the hospital on aspirin.
 
Additional Manufacturer Narrative

Brand Name
RANGER
Common Device Name
DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
HEMOTEQ AG
adenauerstrasse 15
wuerselen 52146
GM   52146
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22039234
Report Number2124215-2025-30405
Device Sequence Number8899587
Product Code ONU
UDI-Device Identifier08714729976042
UDI-Public(01)08714729976042
Combination Product (Y/N)Y
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P190019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberH74939419502010
Device Catalogue NumberH74939419502010
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2025
Supplement Date Received by Manufacturer06/19/2025
Initial Report FDA Received Date05/16/2025
Supplement Report FDA Received Date07/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR
Patient SexFemale
Patient RaceWhite